RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 185–215 (Mi tm3829)  

This article is cited in 2 scientific papers (total in 2 papers)

On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix

V. G. Lysovab, D. N. Tulyakovb

a Moscow Institute of Physics and Technology (State University), Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141701 Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047 Russia

Abstract: Vector logarithmic-potential equilibrium problems with the Angelesco interaction matrix are considered. Solutions to two-dimensional problems in the class of measures and in the class of charges are studied. It is proved that in the case of two arbitrary real intervals, a solution to the problem in the class of charges exists and is unique. The Cauchy transforms of the components of the equilibrium charge are algebraic functions whose degree can take values $2$, $3$, $4$, and $6$ depending on the arrangement of the intervals. A constructive method for finding the vector equilibrium charge in an explicit form is presented, which is based on the uniformization of an algebraic curve. An explicit form of the vector equilibrium measure is found under some constraints on the arrangement of the intervals.

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This work is supported by the Russian Science Foundation under grant 14-21-00025.


DOI: https://doi.org/10.1134/S037196851703013X

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 170–200

Bibliographic databases:

UDC: 517.53
Received: February 16, 2017

Citation: V. G. Lysov, D. N. Tulyakov, “On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 185–215; Proc. Steklov Inst. Math., 298 (2017), 170–200

Citation in format AMSBIB
\Bibitem{LysTul17}
\by V.~G.~Lysov, D.~N.~Tulyakov
\paper On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 185--215
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3829}
\crossref{https://doi.org/10.1134/S037196851703013X}
\elib{https://elibrary.ru/item.asp?id=30727072}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 170--200
\crossref{https://doi.org/10.1134/S008154381706013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036640188}


Linking options:
  • http://mi.mathnet.ru/eng/tm3829
  • https://doi.org/10.1134/S037196851703013X
  • http://mi.mathnet.ru/eng/tm/v298/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Lysov, “Ob approksimatsiyakh Ermita–Pade dlya proizvedeniya dvukh logarifmov”, Preprinty IPM im. M. V. Keldysha, 2017, 141, 24 pp.  mathnet  crossref
    2. V. G. Lysov, D. N. Tulyakov, “On the supports of vector equilibrium measures in the Angelesco problem with nested intervals”, Proc. Steklov Inst. Math., 301 (2018), 180–196  mathnet  crossref  crossref  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:191
    Full text:3
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020